# SDR O2GA2019021901

- Difficulty date: February 11, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N832UP
- Make and model: Beech B300
- Aircraft serial: FL945
- Aircraft time: 3,404 hours, 2,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Condition: Defective
- Location: Nlg
- Part time: 3,404 hours, 2,902 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

****SUPPLEMENTAL INFORMATION****DURING APPROACH ON GEAR EXTENSION, NOSE GEAR ANNUNCIATOR DID NOT ILLUMINATED. QRH PROCEDURE COMPLIED WITH AND AN EMERGENCY WAS DECLARED. LANDING WAS UNEVENTFUL. AIRCRAFT WAS FERRIED TO THE CESSNA SERVICE CENTER FOR MAINTENANCE. MAINTENANCE REPLACED THE NOSE LANDING GEAR DOWN LOCK SWITCH. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
